MAUDE Adverse Event Report: STRYKER CORPORATION STRYKER; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

STRYKER CORPORATION STRYKER; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number 0703-046-004
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The surgical pencil was not working when activated, enter cannula detached off when surgeon attempted to adjust hand piece.

Brand Name
STRYKER
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
STRYKER CORPORATION
5900 optical ct
san jose CA 95138
MDR Report Key23062010
Report Number23062010
Device Sequence Number9987329
Product Code GEI
UDI-Device Identifier07613327466331
UDI-Public(01)07613327466331(17)280312(10)2511018
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/08/2025
Report Date (Section F) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0703-046-004
Device Catalogue Number0703-046-004
Device Lot Number2511018
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/16/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight132 KG
Date Report Sent to FDA09/08/2025